Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 41, NWS St. Louis, MO

March 12, 2013Morgan County, Pike County, Illinois

NWS St. Louis, MO issued this river flood warning at Mar 12, 2013, 12:05 PM CDT for Morgan County, Pike County, Illinois. It took effect at Mar 16, 2013, 4:00 PM CDT. It was in force for 44 hr.

The area

The outline as issued.

The facts

Issued
Mar 12, 2013, 12:05 PM CDT (17:05 UTC)
In effect from
Mar 16, 2013, 4:00 PM CDT
Expired
Mar 18, 2013, 12:05 PM CDT
In force
44 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Morgan County, IL, Pike County, IL

The radar

The Lincoln radar (KILX), 113 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River at Meredosia (MROI2).

Action stage
14 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05585500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WGUS43 KLSX 121705
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT TUE MAR 12 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS... 

  ILLINOIS RIVER AT LA GRANGE LD TW AFFECTING BROWN COUNTY

  ILLINOIS RIVER AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES

.THIS FLOOD WARNING IS A RESULT OF SNOWMELT AND RECENT HEAVY RAINFALL
THIS PAST WEEKEND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC009-131705-
/O.NEW.KLSX.FL.W.0040.130317T0600Z-000000T0000Z/
/NLGI2.1.ER.130317T0600Z.130317T1200Z.000000T0000Z.NO/
1205 PM CDT TUE MAR 12 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER AT LA GRANGE LD TW.
* FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE.
* AT 11:00 AM TUESDAY THE STAGE WAS 19.0 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE EARLY SUNDAY MORNING AND 
  CREST TO NEAR 23.2 FEET SUNDAY MORNING.
* IMPACT...AT 23.0 FEET...ADJACENT FARMLAND AND WETLANDS BEGINS 
  FLOODING.  ISLAND ROAD ACROSS THE RIVER IN WESTERN CASS COUNTY 
  BEGINS FLOODING.
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.
* IMPACT...AT 16.5 FEET...THE EARTHEN PART OF THE DAM IS OVERTOPPED.


&&
 
LAT...LON 3999 9058 3999 9046 3988 9051 3988 9063


$$

ILC137-149-131705-
/O.NEW.KLSX.FL.W.0041.130316T2100Z-000000T0000Z/
/MROI2.1.ER.130316T2100Z.130317T1800Z.000000T0000Z.NO/
1205 PM CDT TUE MAR 12 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER AT MEREDOSIA
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 11:00 AM TUESDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY AFTERNOON AND 
  CREST NEAR 17.4 FEET SUNDAY EARLY AFTERNOON.
* IMPACT...AT 17.4 FEET...MEREDOSIA BOAT DOCK FLOODS.
* IMPACT...AT 13.0 FEET...SUNSET BEACH ROAD BEGINS FLOODING ABOUT TWO 
  MILES NORTH OF MEREDOSIA NEAR THIS LEVEL.

&&
 
LAT...LON 3988 9063 3988 9051 3977 9053 3977 9067


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/13  03/14  03/15  03/16  03/17

ILLINOIS RIVER
  LA GRANGE LD T  23.0   19.00      19.6   20.6   21.6   22.5   23.2
  MEREDOSIA       17.0   12.80      13.6   14.8   15.9   16.8   17.3
2 follow-up statements
551 
WGUS83 KLSX 130247
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
947 PM CDT TUE MAR 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  

            THE ILLINOIS RIVER AT 

            ...LA GRANGE LD TW AFFECTING BROWN COUNTY

            ...MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES

            ...VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES

            ...HARDIN AFFECTING CALHOUN...GREENE AND JERSEY COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC009-140247-
/O.EXT.KLSX.FL.W.0040.130317T1200Z-130320T1800Z/
/NLGI2.1.ER.130317T1200Z.130317T1800Z.130319T1800Z.NO/
947 PM CDT TUE MAR 12 2013

...THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT LA GRANGE LOCK AND DAM TAILWATER
* AT 9:00 PM TUESDAY THE STAGE WAS 19.1 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 23.1 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* IMPACT...AT 23.0 FEET...ADJACENT FARMLAND AND WETLANDS BEGINS 
  FLOODING.  ISLAND ROAD ACROSS THE RIVER IN WESTERN CASS COUNTY 
  BEGINS FLOODING.
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.
* IMPACT...AT 16.5 FEET...THE EARTHEN PART OF THE DAM IS OVERTOPPED.
* IMPACT...AT 5.6 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL 
  NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.

&&
 
LAT...LON 3999 9058 3999 9046 3988 9051 3988 9063


$$

ILC137-149-140246-
/O.EXT.KLSX.FL.W.0041.130317T0600Z-000000T0000Z/
/MROI2.1.ER.130317T0600Z.130317T1800Z.000000T0000Z.NO/
947 PM CDT TUE MAR 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* AT 9:00 PM TUESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY SUNDAY 
  MORNING AND CONTINUE TO RISE TO NEAR 17.1 FEET BY SUNDAY AFTERNOON.
* IMPACT...AT 17.4 FEET...MEREDOSIA BOAT DOCK FLOODS.
* IMPACT...AT 13.0 FEET...SUNSET BEACH ROAD BEGINS FLOODING ABOUT TWO 
  MILES NORTH OF MEREDOSIA NEAR THIS LEVEL.

&&
 
LAT...LON 3988 9063 3988 9051 3977 9053 3977 9067


$$

ILC149-171-140246-
/O.EXT.KLSX.FL.W.0036.130315T1000Z-000000T0000Z/
/VALI2.1.ER.130315T1000Z.130317T1800Z.000000T0000Z.NO/
947 PM CDT TUE MAR 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* AT 9:00 PM TUESDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY FRIDAY MORNING 
  AND CONTINUE TO RISE TO NEAR 15.7 FEET BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 14.0 FEET...THE ROAD TO NORBUT FISH AND WILDLIFE AREA IS
  FLOODED.
* IMPACT...AT 0.9 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL 
  NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.

&&
 
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064


$$

ILC013-061-083-140246-
/O.CON.KLSX.FL.W.0031.130314T0600Z-000000T0000Z/
/HARI2.1.ER.130314T0600Z.130317T1200Z.000000T0000Z.NO/
947 PM CDT TUE MAR 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* AT  9:30 PM TUESDAY THE STAGE WAS 24.0 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY THURSDAY 
  MORNING AND CONTINUE TO RISE TO NEAR 27.1 FEET BY SUNDAY MORNING.
* IMPACT...AT 27.0 FEET...THE RIVER ROAD IN BEDFORD BECOMES FLOODED.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.
* IMPACT...AT 18.2 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL
  NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.

&&
 
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054 3903 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/13  03/14  03/15  03/16  03/17

ILLINOIS RIVER
  LA GRANGE LD T  23.0   19.14      19.6   20.6   21.6   22.4   23.0
  MEREDOSIA       17.0   12.92      13.3   14.6   15.7   16.6   17.0
  VALLEY CITY     14.0   11.57      11.9   12.9   14.1   15.0   15.6
  HARDIN          25.0   23.99      24.3   25.2   26.0   26.6   27.1
559 
WGUS83 KLSX 131643
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1143 AM CDT WED MAR 13 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  ILLINOIS RIVER AT LA GRANGE LD TW AFFECTING BROWN COUNTY

  ILLINOIS RIVER AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES

.THIS FLOOD WARNING IS A RESULT OF __ INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND __ INCHES FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC009-131713-
/O.CAN.KLSX.FL.W.0040.000000T0000Z-130320T1800Z/
/NLGI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1143 AM CDT WED MAR 13 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER AT LA GRANGE LD TW.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT  FEET SUNDAY 
  MORNING.
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.
* IMPACT...AT 16.5 FEET...THE EARTHEN PART OF THE DAM IS OVERTOPPED.
* IMPACT...AT 5.6 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL 
  NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.

&&
 
LAT...LON 3999 9058 3999 9046 3988 9051 3988 9063


$$

ILC137-149-131713-
/O.CAN.KLSX.FL.W.0041.000000T0000Z-130313T1643Z/
/MROI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1143 AM CDT WED MAR 13 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER AT MEREDOSIA.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 13.2 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.1 FEET 
  SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...SUNSET BEACH ROAD BEGINS FLOODING ABOUT TWO 
  MILES NORTH OF MEREDOSIA NEAR THIS LEVEL.
* IMPACT...AT 1.0 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL 
  NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.

&&
 
LAT...LON 3988 9063 3988 9051 3977 9053 3977 9067


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/14  03/15  03/16  03/17  03/18

ILLINOIS RIVER
  LA GRANGE LD T  23.0   19.43      20.2   21.1   21.9   22.2   22.2
  MEREDOSIA       17.0   13.19      13.9   14.8   15.6   16.1   16.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 12, 6:26 AM CDT, 5 hours 39 minutes earlier.

Area forecast discussion, Mar 12, 6:26 AM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
626 AM CDT TUE MAR 12 2013

.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 208 AM CDT TUE MAR 12 2013

MAIN FOCUS WILL BE PRECIP CHANCES THRU THE PERIOD.

S/W CURRENTLY IN SD IS EXPECTED TO DROP SEWD TODAY AS THE MAIN
UPPER LOW PULLS EWD. THIS S/W...ALONG WITH A SECOND JUST N OF
IT...SHUD HELP SHRA DEVELOP GIVEN THE STEEP LOW LVL LAPSE RATES.

HAVE KEPT SLIGHT CHANCE POPS ACROSS NERN MO AND WEST CENTRAL TO
PORTIONS OF SW IL THIS AFTERNOON INTO EARLY EVENING. ANY SHOWERS SHUD
DIMINISH SHORTLY AFTER SUNSET. BETTER FORCING AND MOISTURE REMAINS N
OF THE CWA THRU THIS EVENING...BUT CAN NOT RULE OUT BETTER
COVERAGE THAN MDLS CURRENTLY SUGGEST.

WITH EXTENSIVE CLOUD COVER EXPECTED ACROSS MUCH OF THE REGION
TODAY...HAVE KEPT TEMPS TRENDING TWD COOLER GUIDANCE THRU TONIGHT.
TRENDED BELOW COOLEST GUIDANCE ACROSS WRN PORTIONS OF THE CWA
WHERE CLOUDS SHUD MOVE E BY TONIGHT WITH WINDS BECOMING LGT.

&&

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 330 AM CDT TUE MAR 12 2013
(WEDNESDAY THROUGH THURSDAY)

MDLS START PERIOD IN GENERALLY GOOD AGREEMENT...BUT DIFFERENCES
DEVELOP BY THE END OF THE PERIOD WHICH RESULT IN LARGE SPREADS
AMONG SOLNS. WITH NWLY LOW LEVEL FLOW IN PLACE WED...HAVE TRENDED
TEMPS TWD THE COOLER GUIDANCE AS THE SFC RIDGE SETTLES OVER THE
REGION. STARTED TRENDING WARMER WED NIGHT THRU THURS AS SLY FLOW
SETS UP AND THERMAL RIDGE BUILDS INTO THE AREA AHEAD OF AN
APPROACHING S/W. HOW WARM TEMPS GET ON THURS WILL LARGELY DEPEND
UPON THE STRENGTH OF THE RESULTING SFC WAVE. FOR NOW...HAVE KEPT
ON THE WARMER SIDE OF A BLEND OF GUIDANCE.

PRECIP CHANCES FOR THURS ALSO DIFFER AMONG MDLS. WITH THE AREA IN
NW FLOW...HAVE LOW CONFIDENCE IN LOCATION AND STRENGTH OF S/W.
WITH BEST FORCING ON ERN FRINGES OF THE CWA...WILL KEEP POPS LOW
UNTIL MDLS COME INTO BETTER AGREEMENT.

(FRIDAY THROUGH MONDAY)

MAIN FOCUS IS PRECIP CHANCES THIS WEEKEND.

MDLS ARE IN FAIRLY GOOD AGREEMENT WITH THE OVERALL IDEA WITH A
CDFNT MOVING THRU THE REGION...MOST LIKELY DRY...ON SAT. THIS FNT
SHUD THEN BECOME STATIONARY S OF THE CWA. MDLS THEN PROG A S/W TO
MOVE ALONG THE FNT...FOLLOWED BY A DEEPER TROF. MDLS DIFFER
REGARDING TIMING AND HAVE THEREFORE KEPT POPS IN THE CHANCE RANGE
UNTIL MDLS COME INTO BETTER AGREEMENT.

FOR TEMPS...CONTINUED A TREND TWD A BLEND OF GUIDANCE GIVEN
DIFFERENCES AMONG THE MDLS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 615 AM CDT TUE MAR 12 2013

A DISTURBANCE IN THE NW FLOW ALOFT WILL MOVE THROUGH THE REGION
TODAY FIRST BRINGING HIGH CLOUDS AHEAD OF IT...THEN INCREASING
WINDS AND LOWER CLOUDS. EXPECTING LOW-END VFR CIGS TO DEVELOP
WITHIN THE CYCLONIC FLOW BETWEEN 17-19Z. THEN FROM LATE AFTERNOON
INTO THE EVENING...WE SHOULD SEE MVFR CIGS SPREAD SEWD OUT OF
IOWA. WNW SURFACE WINDS WILL BEGIN TO INCREASE BETWEEN 15-17Z WITH
GUSTS IN EXCESS OF 25 KTS THIS AFTERNOON. THERE COULD ALSO BE SOME
SPOTTY SHOWERS DURING THE AFTERNOON INTO EARLY EVENING...HOWEVER
I HAVE LEFT THE TAFS DRY DUE TO THE LOW ANTICIPATED COVERAGE.

SPECIFICS FOR KSTL...

VFR CONDITIONS ARE EXPECTED UNTIL THIS EVENING. INITIALLY WE
SHOULD JUST SEE HIGH CLOUDS...THEN ANTICIPATE LOW-END VFR CIGS TO
DEVELOP WITHIN THE CYCLONIC FLOW BETWEEN 18-19Z. MVFR CIGS WILL SPREAD
SEWD OUT OF IOWA AND SHOULD REACH THE TERMINAL BETWEEN 02-03Z. WNW
SURFACE WINDS WILL INCREASE AFTER 15Z WITH GUSTS IN EXCESS OF 25
KTS THIS AFTERNOON. A BRIEF SHOWER COULD IMPACT THE TERMINAL
BETWEEN 21-02Z...HOWEVER I HAVE LEFT THE TAF DRY DUE TO THE LOW
ANTICIPATED COVERAGE OF ANY PRECIPITATION.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 12, 4:08 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
408 AM CDT TUE MAR 12 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
408 AM CDT TUE MAR 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 10:05 PM CDTRiver Flood WarningLSXPike, Scott71 hr
Mar 11, 10:21 PM CDTRiver Flood WarningLSXAdams8 days
Mar 11, 10:21 PM CDTRiver Flood WarningLSXAdams7 days
Mar 11, 10:21 PM CDTRiver Flood WarningLSXJackson, Randolph8 days
Mar 12, 12:05 PM CDTRiver Flood WarningLSXBrown8 days
Mar 12, 12:42 PM CDTRiver Flood WarningLSXAdams5 days
Mar 12, 12:42 PM CDTRiver Flood WarningLSXMadison8 days

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.